# SDR HI12003F00000

- Difficulty date: June 17, 2003
- Submitted: July 16, 2003
- Operation: Air carrier
- Aircraft: N919FE
- Make and model: Cessna 208B
- Aircraft serial: 208B0019
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Channel
- Part number: R821486
- Condition: Damaged
- Location: Fairing
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DAMAGE TO FUSELAGE DUE TO CHAFE FROM LOWER WING STRUT FAIRING.  DAMAGE FOUND ON AIRCRAFT.  RECOMMEND P/M OF RUBBER CHANNEL IN THE IPC BE ADDED TO PAGE 57-10-04.
